Search the Community
Showing results for tags 'effexor withdrawal'.
Found 1 result
It's only Day 2 with no Effexor. I was taking 37.5mg for months, and then added Prozac 10mg for over 2 weeks. Then pdoc told me this was plenty of buffer time to stop it.... I'm feeling super tired, MAJOR irritability, no appetite, nausea, all over body aches, some brain zaps. I had really hoped that my ridiculously slow taper (with Prozac) would eliminate this....Now on total lockdown, this is not helping the situation or my relationship! I know people are just trying to help here (with telling me other med combos to try) but honestly, after 25 years and 30+ medications I have no hope of anything being much better than this. I wanted to stop Effexor because of the apathy & sexual dysfunction, but I guess I can't get away from these side effects. Should I try to just endure a few more days or should I write my pdoc already and go back to taking 37.5mg? I am so upset....I just want to be off these poison meds, they only numb you to where you eventually don't enjoy anything or care about anything. Then you become completely dependent & f'd up trying to taper off.